Asian Journal of Mathematics
- Asian J. Math.
- Volume 17, Number 1 (2013), 17-32.
Lower diameter bounds for compact shrinking Ricci solitons
It is shown that the diameter of a compact shrinking Ricci soliton has a universal lower bound. This is proved by extending universal estimates for the first non-zero eigenvalue of Laplacian on compact Riemannian manifolds with lower Ricci curvature bound to a twisted Laplacian on compact shrinking Ricci solitons.
Asian J. Math., Volume 17, Number 1 (2013), 17-32.
First available in Project Euclid: 8 November 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Futaki, Akito; Sano, Yuji. Lower diameter bounds for compact shrinking Ricci solitons. Asian J. Math. 17 (2013), no. 1, 17--32. https://projecteuclid.org/euclid.ajm/1383923434